# SDR CA970710001

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727214
- Engine: Pwa JT8D7B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Deboost Unit
- Part number: 713005007
- Condition: Split
- Location: Nr 2 Brake
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D, O

## Discrepancy

(CAN) #2 BRAKE DEBOOSTER VALVE SPLIT AT LOWER END OCCURRED AFTER AIRCRAFT PUSHED BACK AND STARTED TAXIING. AIRCRAFT RETURNED, COMPONENT REPLACED.
